# SDR REXA2015110201002

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 19,282 hours, 12,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL AT SERVICE DOOR INOPERATIVE.  REPAIRED BROKEN WIRE AT EXIT SIGN IAW ESPM 20-26-00.  CHECKED GOOD.
